U.S. doctors online nowAsk doctors free
A 21-year-old member asked:

can parkinson's occur from medication?

2 doctor answers4 doctors weighed in
Dr. William Holmes
Child Psychiatry 34 years experience
Not the Disease: A variety of medications can cause side effects that are similar to the movement difficulties seen in parkinson's, but the problems go away when the meds are stopped. These side effects are not true Parkinson's disease.
Dr. Ron Jones
Dr. Ron Jones answered
Family Medicine 45 years experience
NO: Not true parkinson disease. Some medications may cause symptoms mimicking some of the symptoms of parkinsonism.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.